View single post by Benlen
 Posted: Wed Apr 22nd, 2020 03:10 am
PM Quote Reply Full Topic
Benlen



Joined: Sun Oct 21st, 2007
Location: Milpitas, California USA
Posts: 14229
Status: 
Offline
Mana: 
Principal_Raditch wrote: Did they put you on a heparin drip right away? I don't generally get cath patients since they're the domain of Tele, and I only float there once in a while. The lovenox shots are a pain in the ass. I administer them a lot...You'll get a lot of bruising on your stomach, but it's not a big deal. Good thing that clot didn't break off and lead to a PE though.

Glad you're ok.
When I was in hospital they gave me Heparin shots every 8 hrs for two weeks. The first 10 secs it felt like they were injecting acid inside of me. Hurt like hell. When I looked at my stomach when I returned home my stomach was completely black.
Freebird..be glad you have a loving family. Certainly something to live for. Hopefully the worst is over for you.

Last edited on Wed Apr 22nd, 2020 03:13 am by Benlen



____________________
Only thing harder than achieving excellence is maintaining it.
Dream Well. It may come true.